# SDR ASAA2023123147115

- Difficulty date: December 31, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 59,452 hours, 17,795 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 651782121
- Part serial: A0032736
- Condition: Failed
- Location: Hyd System
- Part time: 59,458 hours, 17,796 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SYS A HYD PRESSURE SHOWS 370 PSI WITH PUMP SWITCH ON. GROUNDED - YES. REMOVED AND REPLACED SYSTEM A MODULAR ASSY PER AMM 29-11-71. VERIFIED NO PRESSURE DROPPED WITH HYDRAULIC LOAD. PERFORMED LEAK CHECK. NO DEFECTS NOTED. LEAK CHECK GOOD. FINAL SYS A PRESSURE 3020. PERFORMED EMDP INSTALLATION TEST PER AMM 29-11-21. ALL CHECKS GOOD, NO DEFECTS OR OTHER DISCREPANCIES NOTED.
